# SDR NSV2008F00029

- Difficulty date: September 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT SERVICE DOOR ILLUMINATED THE FUSELAGE DOORS LIGHT INFLIGHT.  PERFORMED OPS CHECK AT RT AFT SERVICE DOOR IAW AMM 52-41-00-710-801. OPS CHECK GOOD. COULD NOT DUPLICATE FAULT. LUBRICATED DOOR SEALS IAW RIL 84-12-003. (K)
